Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dealing with hormonal imbalance. Having anxiety disorder, GERD, HBP, gluten sensitivity. Any treatment?

Hello, i have been dealing with what seem to be a hormonal imbalance for yours. Since i turned 40, and now almost seven years later still deal with this. I have been told over the years i have an anxiety disorder , GERD , and have now developed HBP(I was pregnant in 2011 and had to have a D&C-blood pressure 180/100 and the baby was not growing-thought i had a molar pregnancy . In 2008 my female hormones were tested, estrogen was 5.7(that labs normals were 1.1-3.3), my progesterone was 117 and testosterone was 45. I was on BI prog. for a little and due to estrogen dominance have not been tested since. I have been given anti-depressents over the years for the anxiety and now take a blood pressure med(my eyes were puffy this morning maybe because i did not take the beta blocker(metroprlol) for about 4 days now. I have been told i may have a gluten sensitivity , but have not been tested. In the beginning the anxiety was horrible. I felt like i could not make it through the day due to not being able to get a deep breathe and feeling like i could not breathe. A few times i had to call my husband to pick me up from work because i felt like i may have been in physical danger, felt like a heart attack. I also got a CBT during this time. The things that bother me most and have all this time are the weight gain when this all started and now the inability to lose weight, even though i can exercise and do the nytrisystem plan(I have always been athletic and muscular-never a weight propblem). The thyroid tests over the years say all is fine there and i just finally got an adrenal test, but the endos say i am fine and i also do not have diabetes. I have no desire for sex and very rarely am i able to orgasm(this was never a problem before ) and i will once in a while still feel the anxiety and need a xanax sometimes(i still have some from a script from 10/2011 of 30 pills) even though i have been on anti-depressants for yours and currently take wellbutrin and have been steady for 15 months now.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Hi welcome to Healthcare Magic
Your all signs and symptoms are all due to anxiety.As you are now 40 plus,these all are menopausal symptoms.Try to do Pranayam and Yoga daily to relax your mind. Pranayam help to normalise your harmones.It also help you to reduce kgs.
I advice you to take Ayurvedic medicines support like Aloes compound and Leptadine tab.Aloes for first 15 days and then leptadine next 15 days two tablet twice daily.Also do one body purification program Called PANCHAKARM.
Hope you fallow all these instructions so you will get help to overcome from all these things.
Dr Shilpa Benade
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor